# SDR IXXA08SMN041S

- Difficulty date: February 1, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 1733 S26l
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND EXTERNAL DOUBLER AFT LOWER FUSELAGE AFT OF L-2 DOOR WITH IMPROPER REPAIR AT STATION FS 1733 LONGERON 26 LEFT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED EXISTING REPAIR DOUBLER.  REMOVED DAMAGED AREA.  PERFORMED NDT INSPECTION.  NO CRACK AND CORROSION FOUND.  FABRICATED REPAIR DOUBLER, FINGER DOUBLERS, FILLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW 51-3-1, DC8 SRM 51-1-21, 51-3-0, 51-1-20D, DC8 NDT SPM PART 06-10-01.001, DOUGLAS DRAWING SR08530032, SKETCH 200802070028-0001, AND DC8 SRM 51-1-8B.
